آمار

تعداد نشریات25
تعداد شماره‌ها454
تعداد مقالات4,611
تعداد مشاهده مقاله6,982,628
تعداد دریافت فایل اصل مقاله4,672,751
Wang, Yu-Jie. (1397). Ranking triangular interval-valued fuzzy numbers based on the relative preference relation. نشریه علمی دانشگاه سیستان و بلوچستان, 16(2), 123-136. doi: 10.22111/ijfs.2019.4547
Yu-Jie Wang. "Ranking triangular interval-valued fuzzy numbers based on the relative preference relation". نشریه علمی دانشگاه سیستان و بلوچستان, 16, 2, 1397, 123-136. doi: 10.22111/ijfs.2019.4547
Wang, Yu-Jie. (1397). 'Ranking triangular interval-valued fuzzy numbers based on the relative preference relation', نشریه علمی دانشگاه سیستان و بلوچستان, 16(2), pp. 123-136. doi: 10.22111/ijfs.2019.4547
Wang, Yu-Jie. Ranking triangular interval-valued fuzzy numbers based on the relative preference relation. نشریه علمی دانشگاه سیستان و بلوچستان, 1397; 16(2): 123-136. doi: 10.22111/ijfs.2019.4547


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.